MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR

C.R. BARD, INC. (BASD) -3006260740 X-PORT ISP IMPLANTABLE PORT; PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Catalog Number 7707540
Medical Device Problem Codes Fracture (1260); Material Separation (1562); Migration (4003)
Health Effect - Clinical Code Swelling/ Edema (4577)
Date of Event 02/19/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: as the lot number for the device was not provided, a review of the device history records cannot be performed.The device has not been returned to the manufacturer for evaluation.However, photos and images were provided for review.The investigation of the reported event is currently underway.Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
A patient underwent a port placement procedure using the x port isp m.R.I.Post procedure, on (b)(6) 2026, it was noted that the catheter had completely broken and migrated.Additionally, the patient had swelling in the neck.The catheter was removed on the same day.The current status of the patient was unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H11: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: although the sample was not returned for evaluation, one electronic photo and two images were provided for review.The photo shows one x port attached to a catheter and one broken segment of the catheter.Cath lock was noted on the catheter and blood residues were noted on the port.Two x ray images show there is a port catheter in the right heart.In the right chest, there is the proximal portion of the catheter that is typically attached to the port.The port is not on the right chest attached to the catheter.Therefore, the investigation is confirmed for the reported fracture, material separation and migration issues.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.G3, h6 (component, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
X-PORT ISP IMPLANTABLE PORT
Common Device Name
PORT & CATHETER, IMPLANTED, SUBCUTANEOUS, INTRAVASCULAR
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24579999
Report Number3006260740-2026-01548
Device Sequence Number9233231
Product Code LJT
UDI-Device Identifier00801741027499
UDI-Public(01)00801741027499
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K022983
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/19/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7707540
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/19/2026
Supplement Date Received by Manufacturer03/19/2026
Initial Report FDA Received Date03/12/2026
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown